Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Vector fields generate few diffeomorphisms


Author: J. Palis
Journal: Bull. Amer. Math. Soc. 80 (1974), 503-505
MSC (1970): Primary 58F10
DOI: https://doi.org/10.1090/S0002-9904-1974-13470-1
MathSciNet review: 0348795
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Hartman, On local homeomorphisms of Euclidean spaces, Bol. Soc. Mat. Mexicana (2) 5 (1960), 220-241. MR 25 #5253. MR 141856
  • 2. N. Kopell, Commuting diffeomorphisms, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc., Providence, R.I., 1970, pp. 165-184. MR 42 #5285. MR 270396
  • 3. N. Kopell, Commuting diffeomorphisms, Sympos. Differential Equations and Dynamical Systems, Springer-Verlag, Berlin and New York, 1971, pp. 162-163. MR 270396
  • 4. P. F. Lam, Embedding a homeomorphism in a flow subject to differentiability conditions, Topological Dynamics, Benjamin, New York, 1968, pp. 319-333.
  • 5. J. Palis, On Morse-Smale dynamical systems, Topology 8 (1969), 385-404. MR 39 #7620. MR 246316
  • 6. C. Pugh, An improved closing lemma and a general density theorem, Amer. J. Math. 89 (1967), 1010-1021. MR 37 #2257. MR 226670
  • 7. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 37 #3598. MR 228014
  • 8. S. Smale, The Ω-Stability theorem, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc., Providence, R.I., 1970, pp. 289-297. MR 42 #6852. MR 271971
  • 9. S. Sternberg, Local C, Duke Math. J. 24 (1957), 97-102. MR 21 #1371. MR 102581

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F10

Retrieve articles in all journals with MSC (1970): 58F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13470-1

American Mathematical Society